# SDR AALA202109247496

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737
- Aircraft serial: 29546
- Aircraft time: 57,450 hours, 23,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE. ADJUSTED STOP PIN IAW AMM 52-11-00, OPS CHECK GOOD.
